# SDR AALA202111049028

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,962 hours, 11,597 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3980
- Condition: Odor
- Location: Zone 100
- Part time: 38,794 hours, 15,419 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED SMELLING A CHEMICAL  / MUSTY ODOR IN AFT GALLEY AREA DURING DECENT. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU.  (OPEN)
